MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.5ML X 31G X 6MM U-500 B/P; SYRINGE, PISTON

EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.5ML X 31G X 6MM U-500 B/P; SYRINGE, PISTON
Model Number 326730
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: the investigation is currently in progress.Once the investigation is completed, a detailed summary will be provided.
 
Event or Problem Description
Va reported via email: found two u-100 syringes with a green needle shield in a u-500 packet.Lot#: 3058741, lot#: 1291172, catalog#: 326730, date of event: 06/02/2025, asking is mail kit should be sent to this va pharmacist.Please look into this request.Regards, customer support, on tue, on (b)(6) 6:56 am, name removed @va.Gov> wrote: good afternoon, i am looking to connect with someone at bd/embecta to review a product issue with u-500 syringes.We would like to clarify if this is the intended design by bd or a safety issue with the lot.The u-500 syringes typically have a green cap with markings of 25-250 at 0.5ml.We would like to know if bd/embecta has a green tip u-500 syringe with these different markings of 5-50 ¿ and if we should assist with a safety report for review/validation.Respectfully, (b)(6).From: cc360 customer support email to case sent: monday, june 2, 2025, 2:50 pm.To@va.Gov>.Subject: [external] re: u-500 product safety question.Hello, bd is unable to complete your request as the previous diabetes care division of bd was separated in 2022 into a separate public company called embecta corp.As part of the separation, bd licensed the use of the name ¿bd¿ to embecta for a transitional period until embecta is able to change the branding on the diabetes care boxes from bd to embecta.However, given these products are manufactured and sold by embecta, embecta, not bd, manages any questions around insulin related products.You may reach embecta at 888-232-2737 or customercare@embecta.Com< thank you for reaching out to bd 10377021h.Customer care.From: name remove.[(b)(6)].Sent: 6/2/2025 1:30 pm.To: subject: u-500 product safety question.Good afternoon, i am looking to connect with someone at bd to review a product issue with u-500 syringes.We would like to clarify if this is the intended design by bd or a safety issue with the lot.The u-500 syringes typically have a green cap with markings of 25-250 at 0.5ml.We identified a u-100 labeled syringe with a green cap with markings of 5-50.The lot was either 3058741 or 1291172.We would like to know if bd has a green tip u-500 syringe with these different markings of 5-50 ¿ and if we should assist with a safety report for review/validation.Respectfully, xxxx.Vcoyne 11june2025.Update/additional information from u.S.Customer care.This contact has been reached out to via email and phone calls.Consumer left voice message on (b)(6) 2025 stating he has a sample and to send to address we have noted in this case.
 
Additional Manufacturer Narrative
Additional information was added to: b4, g6, h2, h11.Investigation summary: additional information received, embc-25-0007-sa and capa pr-00056 is opened to address this complaint.
 
Additional Manufacturer Narrative
Additional information was added to: b4, b5, g6, h2, h3, h11.Correction to: b3, h6 (investigation findings, and investigation conclusions) investigation summary: samples were received and an investigation was performed.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Embecta was able to duplicate or confirm the indicated issue and based on trend analysis no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Based on the above, no additional investigation and corrective/preventative action (capa) or situational analysis (sa) is required.
 
Event or Problem Description
(b)(6) 22july2025.Update from (b)(6).Update (b)(4) based upon original email complaint, the event date has been confirmed as june 2, 2025.

Brand Name
SYRINGE 0.5ML X 31G X 6MM U-500 B/P
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
EMBECTA MEDICAL I LLC - HOLDREGE, NE
Manufacturer Contact
anna garbowska-zakrzewski
300 kimball dr
parsippany, NJ 07054
MDR Report Key22384871
Report Number3024508819-2025-00263
Device Sequence Number8700269
Product Code FMF
UDI-Device Identifier00382903267309
UDI-Public00382903267309
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K151870
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number326730
Device Lot Number3058741
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date07/24/2025
08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown